# SDR MASA200601779

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,634 hours, 1,987 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: False Activation
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6528 PHX - SLATS 1/2 SPEED STATUS.  MX CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
